# SDR 200200203

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Deteriorated
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER SURFACE, JUST AHEAD OF THE AFT ENGINE MOUNT ON THE LEFT SIDE FIRESHIELD DETERIORATED.   FABRICATED,  ALODINED, PRIMED AND INSTALLED  PER B747 SRM.
